Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


Posting to the communities has been restored. Our technical team is still completing ongoing maintenance, and you may experience some technical problems.Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Includes Expert Content
Pain and swelling after flu injection
bunny1944 posted:
Six weeks after having my flu injection and experiencing pain and swelling in my arm, I went to my Doctor who diagnosed tendonitis + infection. Apparently the nurse had injected the vaccine into the tendon! He has put me on very strong antibiotics for two weeks and hopefully things will improve. I was surprised when he asked if he could take a photo of my arm - not sure why.
Rod Moser, PA, PhD responded:
Antibiotics do not help tendonitis, so your doctor must have considere "cellulitis" (an infection) as a clinical possibility. Tendonitis is treated with anti-inflammatory medications; not antibiotics, so there is more to the story.

You would have to ask him why he wanted a photo of your arm. Perhaps it is to document the locaion of your flu injection....just a guess.
bunny1944 replied to Rod Moser, PA, PhD's response:
Your comment about cellulitis was interesting as a close friend of mine said the same. When I think of how I was taught to give injections and their technique now, dartboard style, it makes me shudder. How long would cellulitis take to clear up as I am due to go skiing in 10 days and my arm and shoulder are still hurting quite badly. I have to say the Flucoxicillen makes me feel so tired, maybe a side effect.
Rod Moser, PA, PhD replied to bunny1944's response:
Cellulitis, assuming this is what your doctor thought you had, should clear up with the proper antibiotic, but unfortunately, I have no idea if you are on the right one....never heard of Flucoxicillin.

Helpful Tips

Ear and throat pain
Hi, I have been experiencing a swollen tonsil for about three weeks, I went to the doctor mi first week and told him mi symptoms: sore ... More
Was this Helpful?
1 of 2 found this helpful

Expert Blog

Focus on Flu

Find answers to your questions about seasonal flu issues and answers to your concerns about the flu season and H1N1...Read More

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.